November  2020, 25(11): 4361-4382. doi: 10.3934/dcdsb.2020101

Positive periodic solution for generalized Basener-Ross model

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China

* Corresponding author: Zhibo Cheng

Received  September 2019 Revised  November 2019 Published  April 2020

Fund Project: The first author is supported by National Natural Science Foundation of China (11501170), China Postdoctoral Science Foundation funded project (2016M590886), Young backbone teachers of colleges and universities in Henan Province (2017GGJS057), Fundamental Research Funds for the Universities of Henan Province (NSFRF170302)

This paper is devoted to the existence of at least one positive periodic solution for generalized Basener-Ross model with time-dependent coefficients. Our proof is based on Manásevich-Mawhin continuation theorem, Leray-Schauder alternative principle, fixed point theorem in cones. Moreover, we obtain that there are at least two positive periodic solutions for this model.

Citation: Zhibo Cheng, Xiaoxiao Cui. Positive periodic solution for generalized Basener-Ross model. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4361-4382. doi: 10.3934/dcdsb.2020101
References:
[1]

P. Amarasekare, Effects of temperature on consumer-resource interactions, J. Animal Ecology, 84 (2015), 665-679.  doi: 10.1111/1365-2656.12320.  Google Scholar

[2]

B. Basener and D. S. Ross, Booming and crashing populations and Easter Island, SIAM J. Appl. Math., 65 (2004/05), 684-701.  doi: 10.1137/S0036139903426952.  Google Scholar

[3]

M. ChenM. FanX. Yuan and H. Zhu, Effect of seasonal changing temperature on the growth of phytoplankton, Math. Biosci. Eng., 14 (2017), 1091-1117.  doi: 10.3934/mbe.2017057.  Google Scholar

[4]

Z. Cheng and F. Li, Positive periodic solutions for a kind of second-order neutral differential equations with variable coefficient and delay, Mediterr. J. Math., 15 (2018), Art. 134, 19 pp. doi: 10.1007/s00009-018-1184-y.  Google Scholar

[5]

Z. Cheng and J. Ren, Periodic solution for second order damped differential equations with attractive-repulsive singularities, Rocky Mountain J. Math., 48 (2018), 753-768.  doi: 10.1216/RMJ-2018-48-3-753.  Google Scholar

[6]

A. GranasR. B. Guenther and J. W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential systems, J. Math. Pures Appl., 70 (1991), 153-196.   Google Scholar

[7]

F. Güngör and P. J. Torres, Integrability of the Basener-Ross model with time-dependent coefficients, SeMA J., 76 (2019), 485-493.  doi: 10.1007/s40324-019-00187-w.  Google Scholar

[8]

A. HuppertB. BlasiusR. Olinky and L. Stone, A model for seasonal phytoplankton blooms, J. Theoret. Biol., 236 (2005), 276-290.  doi: 10.1016/j.jtbi.2005.03.012.  Google Scholar

[9]

R. Manásevich and J. Mawhin, Periodic solutions for nonlinear systems with $p$-Laplacian-like operators, J. Differential Equations, 145 (1998), 367-393.  doi: 10.1006/jdeq.1998.3425.  Google Scholar

[10]

D. O'Regan, Existence Theory for Nonlinear Ordinary Differential Equations, Kluwer Academic Publishers Group, Dordrecht, 1997. doi: 10.1007/978-94-017-1517-1.  Google Scholar

[11]

J. RenD. Zhu and H. Wang, Spreading-vanishing dichotomy in information diffusion in online social networks with intervention, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 1843-1865.  doi: 10.3934/dcdsb.2018240.  Google Scholar

[12]

Y. WangH. Lian and W. Ge, Periodic solutions for a second order nonlinear functional differential equation, Appl. Math. Lett., 20 (2007), 110-115.  doi: 10.1016/j.aml.2006.02.028.  Google Scholar

[13]

Y. Xu, D. Zhu and J. Ren, On a reaction-diffusion-advection system: Fixed boundary or free boundary, Electron. J. Qual. Theory Differ. Equ., (2018), Paper No. 26, 31 pp. doi: 10.14232/ejqtde.2018.1.26.  Google Scholar

show all references

References:
[1]

P. Amarasekare, Effects of temperature on consumer-resource interactions, J. Animal Ecology, 84 (2015), 665-679.  doi: 10.1111/1365-2656.12320.  Google Scholar

[2]

B. Basener and D. S. Ross, Booming and crashing populations and Easter Island, SIAM J. Appl. Math., 65 (2004/05), 684-701.  doi: 10.1137/S0036139903426952.  Google Scholar

[3]

M. ChenM. FanX. Yuan and H. Zhu, Effect of seasonal changing temperature on the growth of phytoplankton, Math. Biosci. Eng., 14 (2017), 1091-1117.  doi: 10.3934/mbe.2017057.  Google Scholar

[4]

Z. Cheng and F. Li, Positive periodic solutions for a kind of second-order neutral differential equations with variable coefficient and delay, Mediterr. J. Math., 15 (2018), Art. 134, 19 pp. doi: 10.1007/s00009-018-1184-y.  Google Scholar

[5]

Z. Cheng and J. Ren, Periodic solution for second order damped differential equations with attractive-repulsive singularities, Rocky Mountain J. Math., 48 (2018), 753-768.  doi: 10.1216/RMJ-2018-48-3-753.  Google Scholar

[6]

A. GranasR. B. Guenther and J. W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential systems, J. Math. Pures Appl., 70 (1991), 153-196.   Google Scholar

[7]

F. Güngör and P. J. Torres, Integrability of the Basener-Ross model with time-dependent coefficients, SeMA J., 76 (2019), 485-493.  doi: 10.1007/s40324-019-00187-w.  Google Scholar

[8]

A. HuppertB. BlasiusR. Olinky and L. Stone, A model for seasonal phytoplankton blooms, J. Theoret. Biol., 236 (2005), 276-290.  doi: 10.1016/j.jtbi.2005.03.012.  Google Scholar

[9]

R. Manásevich and J. Mawhin, Periodic solutions for nonlinear systems with $p$-Laplacian-like operators, J. Differential Equations, 145 (1998), 367-393.  doi: 10.1006/jdeq.1998.3425.  Google Scholar

[10]

D. O'Regan, Existence Theory for Nonlinear Ordinary Differential Equations, Kluwer Academic Publishers Group, Dordrecht, 1997. doi: 10.1007/978-94-017-1517-1.  Google Scholar

[11]

J. RenD. Zhu and H. Wang, Spreading-vanishing dichotomy in information diffusion in online social networks with intervention, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 1843-1865.  doi: 10.3934/dcdsb.2018240.  Google Scholar

[12]

Y. WangH. Lian and W. Ge, Periodic solutions for a second order nonlinear functional differential equation, Appl. Math. Lett., 20 (2007), 110-115.  doi: 10.1016/j.aml.2006.02.028.  Google Scholar

[13]

Y. Xu, D. Zhu and J. Ren, On a reaction-diffusion-advection system: Fixed boundary or free boundary, Electron. J. Qual. Theory Differ. Equ., (2018), Paper No. 26, 31 pp. doi: 10.14232/ejqtde.2018.1.26.  Google Scholar

[1]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[2]

Peng Luo. Comparison theorem for diagonally quadratic BSDEs. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020374

[3]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[4]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[5]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[6]

Martin Kalousek, Joshua Kortum, Anja Schlömerkemper. Mathematical analysis of weak and strong solutions to an evolutionary model for magnetoviscoelasticity. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 17-39. doi: 10.3934/dcdss.2020331

[7]

Helmut Abels, Johannes Kampmann. Existence of weak solutions for a sharp interface model for phase separation on biological membranes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 331-351. doi: 10.3934/dcdss.2020325

[8]

Yi-Long Luo, Yangjun Ma. Low Mach number limit for the compressible inertial Qian-Sheng model of liquid crystals: Convergence for classical solutions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 921-966. doi: 10.3934/dcds.2020304

[9]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020050

[10]

Meng Chen, Yong Hu, Matteo Penegini. On projective threefolds of general type with small positive geometric genus. Electronic Research Archive, , () : -. doi: 10.3934/era.2020117

[11]

Giuseppina Guatteri, Federica Masiero. Stochastic maximum principle for problems with delay with dependence on the past through general measures. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020048

[12]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[13]

Stefan Doboszczak, Manil T. Mohan, Sivaguru S. Sritharan. Pontryagin maximum principle for the optimal control of linearized compressible navier-stokes equations with state constraints. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020110

[14]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 215-242. doi: 10.3934/cpaa.2020264

[15]

Laurence Cherfils, Stefania Gatti, Alain Miranville, Rémy Guillevin. Analysis of a model for tumor growth and lactate exchanges in a glioma. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020457

[16]

Laurent Di Menza, Virginie Joanne-Fabre. An age group model for the study of a population of trees. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020464

[17]

Eduard Feireisl, Elisabetta Rocca, Giulio Schimperna, Arghir Zarnescu. Weak sequential stability for a nonlinear model of nematic electrolytes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 219-241. doi: 10.3934/dcdss.2020366

[18]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[19]

Weiwei Liu, Jinliang Wang, Yuming Chen. Threshold dynamics of a delayed nonlocal reaction-diffusion cholera model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020316

[20]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (80)
  • HTML views (208)
  • Cited by (0)

Other articles
by authors

[Back to Top]